# SDR MWEA96359

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT AILERON UPPER SKIN FOUND WITH NUMEROUS AREAS OF LIGHT CORROSION.  FABRICATED NEW SKIN AND DOUBLER IAW ME EA 57-002, TREATED AND PRIMED IAW SRM 51-10-3 AND INSTALLED IAW EA 57-002.
